The millennium problems : challenges to further mathematics
NAGIOS: RODERIC FUNCIONANDO

The millennium problems : challenges to further mathematics

DSpace Repository

The millennium problems : challenges to further mathematics

Show simple item record

dc.contributor.author Segura de León, Sergio es
dc.date.accessioned 2021-06-14T11:17:44Z
dc.date.available 2021-06-14T11:17:44Z
dc.date.issued 2018 es
dc.identifier.uri https://hdl.handle.net/10550/79658
dc.description.abstract es
dc.source Segura de León, Sergio. The millennium problems : challenges to further mathematics. En: Mètode Science Studies Journal: Annual Review, 8 2018: 24-25 es
dc.title The millennium problems : challenges to further mathematics es
dc.type info:eu-repo/semantics/article en
dc.type info:eu-repo/semantics/publishedVersion en
dc.subject.unesco es
dc.identifier.doi es

View       (2.568Mb)

This item appears in the following Collection(s)

Show simple item record

Search DSpace

Advanced Search

Browse

Statistics